# SDR SWA2004F00003

- Difficulty date: October 31, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 654792328
- Condition: Cracked
- Location: Rt Midflap
- Component: Rt Ob Midflap
- Component part number: 65C2632018
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED AT O/B AFT FLAP TRACK ATTACH HOLES.
